# SDR SIMA20230712001

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 17,927 hours, 11,674 cycles
- System (JASC): 3443 · Doppler System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH RA FAILED AFTER TAKE OFF CAUSING GEAR WARNING ALERT TO GO OFF @ 9000 FT MSL-C/A- RA2 OPERATIONAL CHECK AD'S/TEST REQUIEREDRA'2 AD'S/TEST PASSED PER E175 AMM 34-31-00
